Learn how to use Mayo Clinic Connect
Request an Appointment
Hi. Could anyone tell me if they experienced neausea while having radiation treatments for bc? I'm into my 3rd week of 5 and have started feeling extremely neausous.
I was also thinking, if you are on pain medication then that can also cause nausea. I switched over to Tylenol about 3 days after surgery and then went off as I don't do well with drugs.
Are you drinking enough fluids? If I didn't drink enough fluids, i think my nausea got triggered.
Hi. I experienced nausea once during my treatment. My Radiation treatment was different. I had Brachytherapy or Mammosite Radiation treatment. My Radiation was directly to the area of the lumpectomy via catheter and balloon.
Jump to this post
How did you like that? I was going to have that treatment and my tumor was too big once removed. Therefore, I fell outside the qualifications and had to have the tube removed a week after surgery.
@marannolson, I'm sorry you weren't able to do it! It was a wonderful experience. The healing process is a bit longer. I was nervous about the side effects of the normal Radiation therapy. I'm Asthmatic and Diabetic. When this came to my attention, I was quite relieved. The only discomfort was when the tube was switched for Radiation treatment and when it was removed. Changing the dressing was a bit uncomfortable, also! My Medical Team is AWESOME! They prepared me completely. The compassion and care has been excellent! I Love Mayo Clinic!
Hi. Another question for you. I'm feeling muscle ache on the side I'm having radiation. Quite sore. Could the treatment cause muscle pain I wonder?
Thank you. When did you develop bolsters and burns? I'm halfway through week 3 and so far so good except for the neausea
Burns comes about the last week and it’s not to bad and clears up quickly
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In